Journal of Mathematics of Kyoto University

Note on direct summands of modules

Takehiko Miyata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 7, Number 1 (1967), 65-69.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250524308

Mathematical Reviews number (MathSciNet)
MR214585

Zentralblatt MATH identifier
0189.03702

Citation

Miyata, Takehiko. Note on direct summands of modules. J. Math. Kyoto Univ. 7 (1967), no. 1, 65--69. http://projecteuclid.org/euclid.kjm/1250524308.


Export citation